# SDR ASAA2018080635678

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,736 hours, 3,474 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED FAULT AFTER LANDING. ACFT GROUNDED.  PERFORMED AN OPS TEST IAW TSM 36-12-00-810-801-A. TESTED OK.
